MathSciNet Relay Station
MathSciNet bibliographic data
MR1311092 62A10
Barndorff-Nielsen, O. E.; Chamberlin, S. R. Stable and invariant adjusted directed likelihoods. Biometrika 81 (1994), no. 3, 485–499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement